# SDR ASAA0410536

- Difficulty date: November 16, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65671408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LONGITUDINAL BEAM BETWEEN STATION 540-727B BL 0, HAS CORROSION.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR STRAP AND FILLERS BLENDED AREA IAW AS AND AAR EA.  (M)
